# SDR FDEA201008173029

- Difficulty date: August 17, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604498
- Condition: Worn
- Location: Bs 1630-1661
- Part time: 55,724 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 48 BETWEEN STA 1630 AND STA 1661 HAS SEVERAL WORN TRACK  SCALLOPS. ABRICATED NEW SECTION OF SEAT TRACK ON STAM TRAVELER T10/848877 AND REPAIR   PARTS ON TRAVELER T10/848872. REPLACED SEAT TRACK IAW SRM 53-70-00. CLASSIFIED AS A   MAJOR REPAIR.
